# SDR DALA13027675811

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 36,568 hours, 12,058 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ACRID ODOR IN THE CABIN AND COCKPIT.  PILOTS FOLLOWED QRH AND ODOR WENT AWAY THEN ODOR RETURNED. FLIGHT DIVERTED AS A PRECAUTION. MX REMOVED LT AND RT RECIRCULATION FAN FILTERS.  FOUND PIECES OF FILTER IN DUCT ON BOTH SIDES.  CLEANED DEBRIS AND REPLACED FILTERS. ALSO FOUND MID GALLEY OVEN EMITTING PLASTIC ODOR. REPLACED OVEN.
